# SDR PLGA990721

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE7064586
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 6881 - AFTER TAKEOFF FROM BTV, THE MAIN HYDRAULIC PRESSURE DROPPED AND THE HYDRAULIC PUMP CONTINUED TO RUN.  THE CREW USED THE EMERGENCY GEAR EXTENSION SYSTEM TO LOWER THE GEAR AND THE AIRCRAFT RETURNED TO BTV AND LANDED SAFELY. MAINTENANCE FOUND THE HYDRAULIC UP LINE TO THE RETRACT ACTUATOR TO HAVE FAILED AT THE END OF THE LINE WHERE IT IS SWAGGED TO THE CONNECTOR.  THE LINE WAS REPLACED, REQUIRED OPERATIONAL CHECKS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE LINE IS BEING SENT FOR EVALUATION TO DETERMINE THE REASON FOR FAILURE.  (M)
